Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Jiminy Cricket

Oct 27, 2015 12:11 AM

I have been looking up withdrawals from opiates because now I do think that is what is going on. I took Norco for 2 Weeks exactly and then the Fentanyl patches😠. 2ea 25mcg for a little over 24 hours and two days later 1ea 25mcg patch for around 8 hours.

I've been on Norco before for long periods and never had withdrawals before. I read today that if you took the drug previously, it only takes 4 or 5 days for your body to become dependent on them.

I've been reading online about withdrawals, every post or issue is about drug abusers who were taking 80 OxyContin per day.

It's making me feel bad. So I'm not going to read that anymore. I'm hoping to feel better soon. I just don't think it's the flu. Anyhow here I am again going through withdrawals. I'm so sick of this. How can doctors do this to people? It surely seems morally wrong.

Oct 27, 2015 9:26 AM

Anonymous, it is an absolute nightmare to go through withdrawals. I've been there and it was horrible. There were 12 symptoms of withdrawals and I had 10.. The only ones I didn't have were seizures and death (although I felt like I was dying). I hope that it doesn't last long. Try herbal teas with no caffeine and also take a Benedeyl if you need to. It will relax you, it helps inflammation and will help you sleep. Sending love, {{{{Hugs}}}} and prayers your way.πŸ’•πŸ™πŸ»πŸŒ»πŸ˜Š

Oct 27, 2015 11:33 AM

Thank you Alwayz! I tried to drink a cup of coffee this morning. I won't be drinking any coffee for a while. I mainly have the nausea and I feel very dizzy and lightheaded. Body aches. Now I'm seriously wondering if I want to go back on pain meds. I have been through withdrawals from psych meds that lasted for 9'months or more. It is some of the worst stuff. There's nothing you can do about it just wait and hope it will be over soon. βœŒοΈπŸ’œ

Oct 27, 2015 12:31 PM

Anonymous, please don't feel bad, on top of being sick I am going through Gabapetin withdrawal's. Pain doctor told me to try the 2 bottle's of it and give a call back to let him know if it worked or not. So I did got all kinds of crazy side effects but it did help, so I called his office several times still no call back so needles to say I am out and going through withdrawal lol! One of the crazy but weird one's is I cannot stop itching! Omg! I cry like a baby at the drop of a hat! Are you kidding me? You would think I was pregnant but no chance in that and nausea is another and several others I am having I am going to look up the withdrawal symptoms to see if maybe I'm not crazy and this is all in my head lol! Praying for you and your little one, Lord knows it sucks to be sick when all you want to do is play with your baby.

Oct 27, 2015 12:58 PM

I've been there MoparMom (love the name :)) gabapentin has horrible withdrawals! You know doctors who "practice" medicine in this manner should lose their licenses in my opinion. I once went 16 days cold turkey off of Cymbalta for the same reason you're going off gabapentin. The harm this can cause is horrendous. I am so very sorry that you are going through this. Are you haunting their phone lines? They also use gabapentin as a mood stabilizer and all kinds of other lovely uses. You are definetly in my prayers! βœŒοΈπŸ’œ

Oct 27, 2015 1:14 PM

Thank You Anonymous, I sure am haunting their phone lines lol. I did more reading up on the medication and I didn't know that it doesn't pass through your liver but it has a short half life which makes the symptoms to withdrawal worse. Go figure! Thank God it was for 10 days!

Oct 27, 2015 3:12 PM

I can speak to Fentanyl withdrawals. It's like a bad flu for days. Mine started Fri morning after no patch since Tue. Doc called in Vicodin at 6pm when I broke down to call him. Felt better instantly.

I'd rather go through the withdrawals than take the buprenorphine

Oct 27, 2015 4:19 PM

I called my doctor and asked him to put me back on Norco. No such luck. Oh well, I've been sick since Saturday, I see him this Thursday. I'm seriously thinking if I want to be in this position ever again. Especially with what is happening with the CDC the FDA. I have a 3 year old daughter. It's hard enough being in pain and not sleeping much but to be sick from withdrawals too and have zero help. I think Maybe I should just suck it up and deal with the pain. This is very discouraging tbh

Oct 27, 2015 4:45 PM

Amen to that Anonymous!

Oct 27, 2015 4:58 PM

Anonymous ... a stiff drink will help if you're not driving 🍸🍷🍺🍹

Oct 27, 2015 5:11 PM

I abstain from the spirits. πŸ˜‡

Oct 27, 2015 5:40 PM

MoparMom, it's really true the shorter the half life, the worse and maybe longer lasting? I went cold turkey off klonopin. I thought I would end up dead or in a psych ward. Luckily got into dr on 8th day and he wrote me a prescription and I weaned myself off. Withdrawals are hell on earth in my opinion.

Oct 27, 2015 5:41 PM

Anonymous i can't offer you any pearls of wisdom but i am sure you know by now that we have all been in your place. I would certainly try and find another doctor. One with a bit more empathy. It is hard knowing how fast our bodies get use to these drugs but not one doctor explains just how hard they are to come off of. As for your lack of support i 100% know your pain. It sucks balls big time to have no one to help you but that is why you were made so strong. And if you need to vent or cry or whatever we are all here for you. Xx

Oct 27, 2015 5:59 PM

Thank you Fallen, my older daughter helps from time to time so I appreciate her when she can. I swear, I doubt the Doctors even know about some of these withdrawal symptoms. I was put on mood stabilizers and anti psychotics in 2009 to rule out bipolar disorder. Within a few weeks my youngest sister killed herself and these meds weren't helping anything. Their answer was that my depression was situational and upped the doses on both meds. Within 2 weeks of that I ended up in the ER because I was having a psychotic break? I had never had anything like that happen before and I was totally terrified. The ER Doc informed me that Eli Lily's website stated there were NO withdrawals from Zyprexa. That I needed to discontinue use immediately and wean off the 300mg of Lamictal over the next 2 weeks. For at least 9 months I was in absolute hell! Then my older sister and her husband were in a car accident on the autobahn and her husband died 2 days later. My sister and I have always been close. I was on a plane the day after we lost my brother in law. I spent 9 months in Munich helping my sister. I believe that God made all of us as strong as we are because of course he already knew what was going to happen to us. I love the suck balls analogy :) thank you very much for your words it means a lot to me. βœŒοΈπŸ’œ

Oct 28, 2015 11:28 AM

Because of my large list of pain med allergies my docs have become very wary of giving me anything for pain. I've had to learn to just accept and deal with pain, because they don't want me on the Tramadol daily. As a matter of fact, because Mayo is blaming my tremors on my meds, they're trying to wean me off everything but my asthma/allergy, sjogrens, & thyroid meds. One wants me to try the gabapentin, but after hearing some of y'alls experiences of withdrawals, I'm not sure I want to. I'm just very, VERY thankful the Plaquenil helped the sjogrens and fibro pain! πŸ™πŸŒΌ

Oct 28, 2015 11:57 AM

Ask your Dr for meds to help withdrawals. They have them and can use them. That's what they do in rehab centers. Tell him you are to uncomfortable. Be strong with the Drs. Tell them what you need, don't ask them. Asking them gets you nothing.

Oct 28, 2015 12:11 PM

You are very right on! I called his office a couple of times now and have not gotten a call back. I'm actually feeling a little better today.

Oct 28, 2015 2:37 PM

I'm glad you are feeling better today. In the future, tell them you expect a call back by a certain time. Remember the squeaky wheel gets the grease. Just be firm, not nasty with them. Took me a while to find the right line with my Drs. When you find that line with yours, never back off from it. You are your best advocate!

Oct 28, 2015 7:25 PM

Cearea, you are so right, that is something that I've struggled with. I'm very quiet and timid. It's not a good trait in my situation. I've made a list and I'm just going to read it. I know I can do this. Thank you for the advice βœŒοΈπŸ’œ blessings

Ready to start relieving your pain?

Join Community